Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have dry eyes, bumps on eyelid and floaters in eyes. Diagnosed with conjunctivitis. Any suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
I have bumps or blister like things on the underneath side of my top eyelid... dry eyes, they're always sticky and thick stringy mucous floats over my vision.. always feels like somethings in thereI have to put drops in them in the morning to open them. The bumps though... they dont really look lke blisters and they arent hard. Misdiagnosed recently with conjunctivitis... that wasnt it, obviously.
Posted Thu, 28 Feb 2013 in Vision and Eye Disorders
Answered by Dr. Samik Basu 2 hours later
Hi ,
Thank you for your query.
I think you have a bad case of vernal conjunctivitis,
You need an anti-allergic eye drops like olaptadine along with a mild antibiotic eye drops.
You need to take oral anti-allergic medications too.
Apply miosol like clear eye drops every 2 hours or clean your eyes with splashes of cold water.
Kindly consult your ophthalmologist before administering any drug.

If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing you a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Follow-up: Have dry eyes, bumps on eyelid and floaters in eyes. Diagnosed with conjunctivitis. Any suggestion? 36 hours later
Can I get you to prescribe what I need to me, please?
I could probably find it online, but, I am not sure how long I have to mess with it today.
Is this possible?
Answered by Dr. Samik Basu 39 minutes later
I understand your concern.
Medications cannot be prescribed online.Kindly consult your doctor and get a prescription.
Hope you understand my point.
Have a nice day
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor